# SDR AMTA200600512

- Difficulty date: August 13, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143067
- Part serial: P191C
- Condition: Unserviceable
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT DUCT PRESS FLUCTUATES BETWEEN 10 AND 60 PSI ON TAXI.  PACKS ON, SMOOTHES OUT WHEN T/O POWER APPLLIED.  REMOVED AND REPLACED PRSOV ON NR 1 ENG IAW MM AND SECURED SENSE LINE FOR THE PRSOV.  PERFORMED ADJ AND TEST IAW MM.  OPS CHECK NORMAL.  (K)
